| Catalog Number |
L94007 |
| Medical Device Problem Code |
Device Contamination with Chemical or Other Material (2944)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
01/08/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: the complaint was deemed as justified.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Customer reports: while i was checking a set with the scrub nurse before a procedure, i noticed that there appeared to be debris attached to the o ring in the channel of the neck trial.I removed the kit and opened a second kit which was clean.I removed the o ring and sure enough there was some debris underneath the o ring as well.